Analytical solutions of fractional population diffusion model: Residual power series

Marwan Alquran, Kamel Al-Khaled, Joydev Chattopadhyay

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We introduce a novel approach to obtain an approximate solution to time-fractional biological population diffusion equation. A very recent technique based on the generalized Taylor series called "Residual Power Series (RPS)" is extended to handle this (2+1)-dimensional model. A detailed description of the method is given and the results thus obtained reveal that RPS is a power and efficient method for exploring nonlinear diffusive fractional models.

Original languageEnglish
Pages (from-to)31-39
Number of pages9
JournalNonlinear Studies
Volume22
Issue number1
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Diffusion equation
  • Generalized Taylor series
  • Malthusian law
  • Residual power series
  • Verhulst law

ASJC Scopus subject areas

  • Applied Mathematics
  • Modelling and Simulation

Cite this

Alquran, M., Al-Khaled, K., & Chattopadhyay, J. (2015). Analytical solutions of fractional population diffusion model: Residual power series. Nonlinear Studies, 22(1), 31-39.